# SDR CALA2025032002993

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 34,764 hours, 3,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE - FOUND LH #3 DOOR OVERWING SLIDE LT INOP. REPLACED PWR PACK ON M33301 EMER PWR SUPPLY AND FUNCTION CHKD ON. PARTS USED:  99-3351-3-0015, QTY :1
